Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 49, NWS Goodland, KS

May 14, 2007Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 14, 2007, 6:25 PM CDT for Wichita County, Kansas. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2007, 6:25 PM CDT (23:25 UTC)
Expired
May 14, 2007, 7:30 PM CDT
In force
65 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

County Wichita County, KS

The radar

The Goodland radar (KGLD), 102 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 7:08 PM CDTHAIL 1Leoti, KS
May 14, 7:09 PM CDTHAIL 1Leoti, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
252 J/kg
Mixed-layer CIN
-316 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGLD 142325
SVRGLD
KSC203-150030-
/O.NEW.KGLD.SV.W.0049.070514T2325Z-070515T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
625 PM CDT MON MAY 14 2007

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WICHITA COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LEOTI...
  MOVING NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARIENTHAL AROUND 630 PM CDT...

LAT...LON 3852 10155 3826 10156 3826 10112 3869 10113
      3869 10133

$$

AEP
4 follow-up statements
000 
WWUS53 KGLD 142348
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
548 PM MDT MON MAY 14 2007

KSC203-150030-
/O.CON.KGLD.SV.W.0049.000000T0000Z-070515T0030Z/
WICHITA KS-
648 PM CDT MON MAY 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WICHITA COUNTY...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM SCOTT STATE LAKE TO 9 MILES 
NORTHEAST OF LEOTI TO 18 MILES SOUTHEAST OF TRIBUNE...MOVING 
NORTHEAST AT 10 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MARIENTHAL AND LYDIA AROUND 730 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR NORTHEASTERN COLORADO.

LAT...LON 3852 10155 3826 10156 3826 10112 3869 10113
      3869 10133

$$

AEP
000 
WWUS53 KGLD 150006
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
606 PM MDT MON MAY 14 2007

KSC203-150030-
/O.CON.KGLD.SV.W.0049.000000T0000Z-070515T0030Z/
WICHITA KS-
706 PM CDT MON MAY 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WICHITA COUNTY...

AT 705 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM SCOTT STATE LAKE TO MODOC TO 16 MILES SOUTHWEST OF 
LEOTI...MOVING NORTHEAST AT 10 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LYDIA AROUND 730 PM CDT...

LAT...LON 3852 10155 3826 10156 3826 10112 3869 10113 3869 10133

$$

AEP
000 
WWUS53 KGLD 150017
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
617 PM MDT MON MAY 14 2007

KSC203-150030-
/O.CON.KGLD.SV.W.0049.000000T0000Z-070515T0030Z/
WICHITA KS-
717 PM CDT MON MAY 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WICHITA COUNTY...

AT 715 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 6 MILES NORTH OF MODOC TO LEOTI TO 17 MILES SOUTHWEST 
OF LEOTI...MOVING NORTHEAST AT 10 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MARIENTHAL AROUND 730 PM CDT...

LAT...LON 3852 10155 3826 10156 3826 10112 3869 10113

$$

AEP
000 
WWUS53 KGLD 150033
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
633 PM MDT MON MAY 14 2007

KSC203-150043-
/O.EXP.KGLD.SV.W.0049.000000T0000Z-070515T0030Z/
WICHITA KS-
733 PM CDT MON MAY 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR WICHITA COUNTY EXPIRES AT 730
PM CDT...

THE LINE OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE
WEAKENED AND ARE NO LONGER SEVERE.

HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WILL STILL BE POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 3852 10155 3826 10156 3826 10112 3869 10113

$$

AEP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:36 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 14, 3:36 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
236 PM MDT MON MAY 14 2007

.DISCUSSION...FORECAST PROBLEMS WILL BE CHANCES OF PRECIPITATION
TONIGHT...HOW MUCH IT COOLS DOWN FOR TUESDAY...WARMING TREND THROUGH
THE END OF THE WEEK...AND LOW CHANCES OF PRECIPITATION TOWARD THE
END OF THE WEEK. SATELLITE SHOWING BROAD UPPER TROUGH OVER THE
EASTERN PACIFIC PUSHING UP A RIDGE BEHIND OUR INCOMING SYSTEM FROM
THE WEST. OTHERWISE...A PROGRESSIVE FLOW REMAINS FROM THE CENTRAL
PORTION OF THE COUNTRY INTO THE WESTERN ATLANTIC.

AT JET LEVEL...MODELS INITIALIZED WELL. AT MID LEVELS...MODELS HAD
THE SAME PROBLEM AS YESTERDAY. THEY WERE NOT AMPLIFIED ENOUGH WITH
THE WESTERN RIDGE. OVERALL THE UKMET DID THE BEST FOLLOWED BY THE
ECMWF/GFS. ALTHOUGH AT 18Z...MODELS DID HAVE A 700 MB CENTER OVER
NORTH CENTRAL COLORADO PER THE PLAN PROFILER NETWORK. GFS AND NAM
TENDED TO BE TOO WET AT 700 MB WITH THE UKMET CLOSER. AT LOW
LEVELS...THE NAM WAS CATCHING THE FRONT THE BEST OF THE LARGE SCALE
MODELS. THE RUC40 WAS DOING VERY WELL UP TO THE CURRENT TIME AND
WAS IN GOOD AGREEMENT WITH THE NAM.

AM VERY LEARY OF USING ANYTHING FROM GFS SINCE IT LOOKS TO BE
AFFECTED BY CONVECTIVE FEEDBACK THROUGH THE ENTIRE FORECAST. THE
ECMWF...NAM...AND UKMET LOOK TO BE DOING A BETTER JOB WITH THE
UPPER RIDGE. CONSIDERING THE WHERE THE BOUNDARY IS NOW WILL USE A
BLEND OF THE NAM/RUC/UKMET.

TONIGHT...MAJOR WRENCH HAS BEEN THROWN INTO THE FORECAST. RATHER
STRONG NORTHERN SYSTEM NEAR THE UNITED STATES AND CANADIAN BORDER HAS
PUSHED COLD FRONT THROUGH WAY AHEAD OF SCHEDULE. NAM WAS THE FASTEST
BUT IT WAS EVEN SLOW. IT HAS THE FRONT THROUGH MOST OF THE AREA BY
00Z. WOULD THINK THAT MAIN CHANCE OF PRECIPITATION AND SEVERE WEATHER
WOULD BE AHEAD OF THE FRONT. HOWEVER...GUIDANCE HAS HIGH POPS AND
DEVELOPS PRECIPITATION BEHIND THE FRONT.

THE MAIN LOWER LEVEL CONVERGENCE WILL BE OVER THE SOUTHEAST HALF
ROUGHLY ALONG AND SOUTH OF A LINE FROM CHEYENNE WELLS TO GOODLAND TO
MCK. THE RIGHT REAR QUADRANT OF THE JET DOES NOT COME INTO THE
FORECAST AREA UNTIL BETWEEN 06Z AND 12Z. EVEN THOUGH IT DID NOT
CATCH THE 700 MB CIRCULATION MENTIONED ABOVE...IT DOES HAVE A
REASONABLE LOCATION AT 00Z. WHERE IT PUTS ITS LIFT IS IN LINE WITH
THE LOW LEVEL BOUNDARY AS WELL. BELIEVE THE MAIN AREA OF
PRECIPITATION WILL BE SOUTH OF THE LINE MENTIONED ABOVE BASED ON
FRONTAL POSITION. MAY GET SOME OTHER PRECIPITATION BEHIND THE FRONT
AND MAY BE MORE RAIN SHOWERS AND NOT AS WIDESPREAD. SO TIERED THE
POPS LOWEST NORTHWEST TO HIGHEST SOUTHEAST. KEPT THE 06Z-12Z
FORECAST INTACT. BELIEVE HEAVY RAINFALL WILL BE THE MAIN THREAT DUE
TO STEERING FLOW BEING NOT VERY STRONG AND UPPER FLOW BEING PARALLEL
TO THE FRONT. HAVE BEEN DRY FOR A WHILE AND FFG VALUES ARE HIGHER.
AT THIS TIME WILL JUST MENTION HEAVY RAINFALL AND HAVE EVENING
SHIFT KEEP AN EYE ON IT.

TUESDAY...RIGHT REAR QUADRANT OF THE JET AFFECT THE SOUTHEAST HALF
TO TWO THIRDS OF THE AREA BETWEEN 12Z AND 18Z. HOWEVER...MAIN LOW
LEVEL FORCING BE SOUTH SO SHOULD JUST SEE CLOUDS WITH THIS.
DEPENDING ON WHERE THE RAINFALL IS...MAY SEE SOME STRATUS AND FOG IN
THE MORNING. WILL BRIEF EVENING AND OVERNIGHT SHIFTS ON THIS.
SURFACE RIDGING AND NORTH WINDS WILL MAKE FOR A MUCH COOLER DAY.
WILL GO NEAR GUIDANCE.

TUESDAY NIGHT/WEDNESDAY...SURFACE RIDGING AND LIGHT WINDS WILL MAKE
FOR A COOL NIGHT...ESPECIALLY IN THE EAST. RETURN FLOW OF COOL AIR
AND NEARBY SURFACE RIDGE WILL KEEP HIGH TEMPERATURES COOL.

WEDNESDAY NIGHT/THURSDAY...STRONG STORM SYSTEM OVER CENTRAL
CANADA WILL MOVE SOUTH INTO THE NORTH CENTRAL OF THE COUNTRY...
AND PUSH ANOTHER COOL SURGE INTO THE AREA. SO WILL KEEP
TEMPERATURES COOL TO SOUTHEAST WINDS AND PROXIMITY OF SURFACE
RIDGE.

FRIDAY AND SATURDAY...AGREE THAT THE ECMWF IS THE BEST WAY TO GO
DURING THIS TIME. IT HAS BEEN THE MOST CONSISTENT. HPC GUIDANCE
DOES KEEP THE UPPER RIDGE STRONGER THAN THE ECMWF...AND BASED ON THE
TROUGHS ON EITHER END OF THE COUNTRY...THAT LOOKS TO BETTER AS THE
ECMWF MAY EVEN BE BREAKING DOWN THE RIDGE TOO MUCH. HAVING SAID
THAT...THE ECMWF IS SHOWING A SURFACE TROUGH NEAR THE WESTERN PORTION
OF THE FORECAST AREA LATE IN THE DAY ON FRIDAY INTO FRIDAY NIGHT. THE
ECMWF ALSO BRINGS A WEAK UPPER TROUGH THROUGH FRIDAY NIGHT WITH SOME
MID LEVEL MOISTURE WITH IT. NOT SURE ABOUT LOW LEVEL MOISTURE RETURN
AS WELL. ALSO FLOW ALOFT IS WEAK AND WONDER HOW FAR EAST ANY
THUNDERSTORMS THAT DEVELOP WILL MOVE. SEE ENOUGH RIGHT NOW THAT I
WILL INSERT SLIGHT CHANCE IN COUNTIES ALONG THE KANSAS AND COLORADO
BORDER DURING THE NIGHT. NOT SURE HOW MUCH TEMPERATURES WILL WARM UP.
WILL HAVE THE RIDGING ALOFT BUT SURFACE WINDS WILL BE FROM A SOUTH TO
SOUTHEAST DIRECTION. MAX TEMPERATURE GUIDANCE HAS BEEN CONSISTENT THE
LAST TWO DAYS AND HAS NOT CHANGED MUCH SO SEE NO REASON TO DEVIATE
VERY FAR FROM IT VERY MUCH.

SUNDAY AND MONDAY...OPERATIONAL GFS AND ENSEMBLE MEMBERS ARE IN
DECENT AGREEMENT IN DEPICTING THE NEXT SYSTEM ENTERING THE PACIFIC NW
SUN MORNING WHILE THE UPPER RIDGE SLIDES OVER THE MISSISSIPPI VALLEY.
A SURFACE LOW IN ASSOCIATION TO THE UPPER SYSTEM WILL DROP INTO THE
AREA SUN NIGHT AND DRAG A FRONT THROUGH MON. WHILE THE UPPER
DYNAMICS APPEAR RATHER WEAK...INSERTED A SLIGHT CHANCE OF TSRA MON
DUE TO INCREASING SFC INSTABILITY. TEMPS WILL REMAIN WARM THROUGH
THE PERIOD WITH SFC SOUTHERLY FLOW AND 850 HPA TEMPS AROUND
20 DEG C.

THANKS TO ALL FOR COLLABORATION.

&&

.AVIATION...WINDS ACROSS THE WESTERN HALF HAVE SHIFTED TO THE NORTH
BEHIND THE COLD FRONT. THUNDERSTORMS COULD DEVELOP FIRST AT
KGLD...THEN SPREAD EAST TO KMCK...BY LATE AFTERNOON. UNDERNEATH THE
THUNDERSTORMS...MVFR AND POSSIBLY IFR CONDITIONS WILL BE PRESENT.
ONCE THE CONVECTION PASSES...VFR CONDITIONS WILL RETURN.  WITH NEW
PRECIPITATION...LOW STRATUS AND MVFR CONDITIONS MAY DEVELOP AROUND
12Z TOMORROW. OTHERWISE...KGLD AND KMCK WILL SEE VFR CONDITIONS
TOMORROW.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&

BULLER/CLK/SFJ
Hazardous weather outlook, May 14, 11:39 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1039 AM MDT MON MAY 14 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1039 AM MDT MON MAY 14 2007 /1139 AM CDT MON MAY 14 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE ACROSS THE TRI-STATE AREA THIS AFTERNOON AND EARLY EVENING
AS A COLD FRONT CONTINUES TO PUSH ACROSS THE TRI STATE REGION.
DURING THE EVENING AND OVERNIGHT HOURS THESE THUNDERSTORMS COULD
ORGANIZE INTO A SQUALL LINE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL. THE BEST CHANCE FOR LOCALLY
HEAVY RAINFALL WILL BE EAST OF A LINE EXTENDING FROM MCCOOK
NEBRASKA TO GOODLAND AND SHARON SPRINGS KANSAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON.

DDT/SFJ

In the hours before

Special weather statement, May 14, 5:12 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
412 PM MDT MON MAY 14 2007

KSZ004-142245-
NORTON-
512 PM CDT MON MAY 14 2007

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR NORTON COUNTY IN NORTHWEST KANSAS...

AT 508 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR NEW ALMELO...OR 22 MILES SOUTHWEST OF NORTON...AND MOVING
NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 111 AND 126.

AEP
Special weather statement, May 14, 5:32 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
432 PM MDT MON MAY 14 2007

KSZ004-142330-
NORTON-
532 PM CDT MON MAY 14 2007

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR NORTON COUNTY IN NORTHWEST KANSAS...

AT 528 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE NEAR NEW ALMELO...OR
20 MILES SOUTHWEST OF NORTON...AND MOVING NORTHEAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

AEP
Local storm report, May 14, 5:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
456 PM MDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             2 NW NEW ALMELO         39.61N 100.15W
05/14/2007  E0.75 INCH       NORTON             KS   PUBLIC

&&

KJAMES
Local storm report, May 14, 6:12 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
512 PM MDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             4 W NORTON              39.84N 99.97W
05/14/2007  M0.75 INCH       NORTON             KS   NWS EMPLOYEE

&&

JMARTIN
Local storm report, May 14, 6:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT MON MAY 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             2 W LENORA              39.61N 100.04W
05/14/2007  E0.88 INCH       NORTON             KS   TRAINED SPOTTER

&&

KJAMES

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 5:38 PM CDTSevere Thunderstorm WarningGLDNorton67 min
May 14, 6:39 PM CDTSevere Thunderstorm WarningGLDGove, Logan66 min
May 14, 6:43 PM CDTSevere Thunderstorm WarningGLDGraham, Norton92 min
May 14, 6:51 PM CDTSevere Thunderstorm WarningGLDSheridan54 min
May 14, 6:58 PM CDTFlash Flood WarningGLDGraham, Norton4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.